Title: On semisymmetric para-Kahler manifolds
Authors: Defever, Filip ×
Deszcz, R
Verstraelen, Leopold #
Issue Date: 1997
Publisher: Akademiai kiado
Series Title: Acta mathematica hungarica vol:74 issue:1-2 pages:7-17
ISSN: 0236-5294
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science